# SDR DALA13054613276

- Difficulty date: October 21, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 34,297 hours, 15,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION ON CENTER FITTING, AFT PAX CABIN FLOOR STRUCTURE BETWEEN FR 66 TO FR 68 AND AT LEVEL STR 23L.  REPLACED CENTER FITTING IAW SRM 51-72-11.
